# SDR SWAA2020021741387

- Difficulty date: February 4, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CREASE LOCATED AT STA. 1040 AND STR. 14L. / REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS PER SRM 53-80-01-2R-3, REPAIR 3. SEE SUB-TACKS FOR EACH INDIVIDUAL SIGN-OFFS.
